# SDR DALA2021091505516

- Difficulty date: September 9, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 PERFORM REPAIR:MON, 56 REP, 0951234;INSP;DECAL;BLW R4 DOOR; DENT ON FUSELAGE AFT AND BELOW AND 4IN AFT OF SERVICE DOOR. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00981. DENT ON FUSELAGE AFT AND BELOW AND 4IN AFT OF SERVICE DOOR WAS REPAIRED. PER. ETI-57-21-450, REVISION ORIGINAL AND ER/A 593758-14, REV. ORIGINAL. (1942469)
